# SDR GTIA2017033101850

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 24,646 hours, 11,306 cycles
- Engine: Iae V2522A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 10,000 FT.  SMELLED A DIRTY SOCK AND MUSTY ODOR.  TURNED OFF PACKS, BLEEDS & VENTILATED CABIN WITH RAM AIR.   R & R DEOILER SEAL ASSY IAW AMM 72-60-31 ON THE RT AND LT ENGINES.  R & R THE HEPA FILTERS IAW AMM 21-21-41. PERFORMED A PACK BURNOUT.  NO ODORS AT THIS TIME.  OPS CHECKED GOOD
